MathSciNet Relay Station
MathSciNet bibliographic data
MR173901 (30 #4108) 42.08 (10.41)
Hlawka, E. Trigonometrische Interpolation bei Funktionen von mehreren Variablen. (German) Acta Arith. 9 1964 305–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement